Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, Im 19 and have been on Depo for around 9 months. The 1st 4 months, in between my 1st and 2nd shot I had no side affects. But after the 2nd shot I got worse, and even worse after the 3rd.

Im a basket case and so emotional. I get violent mood swings and very bitchy sometimes. My loving boyfriend is so patient with me, and just calms me down and says it will go away soon. I get cramps alot, and have VERY irregular bleeding. Like bleeding/spotting for 3 months straight. I've always been irregular even b4 b-control and it was normal for me not to get a period for 4 months, then have a regular period for 2-3 weeks. I have depressed moods, and even contimpate breaking up with my boyfriend when he is the best thing that has ever happened to me. I'm very self consious and have a deflated self esteem and feel I'm fat ALL the time. Even though I'm very active and have actually lost about 8 lbs on this shot. I loose a few lbs every month and it keeps adding up. I'm 5"3 and weigh about 112 now, and most of that is muscle. I hardly have ANY fat yet I always feel fat.

I've always been slightly jelouse with a boyfriend, just like everyone is. But even though my boyfriend is the most loyal guy I've had, I'm irrationaly psycho jelouse almost and I wish I could stop because this isn't me at all. I never get that way, I'm usualy quite care free. And Its like I cant trust me, because I've been hurt so much I keep thinking he's going to leave me etc. This shot is just making me worse. My mom says I am such a b***h sometimes on it. And I get severely moody. I'm extra sensitive to drugs, even childs cough syrum trips me out, thats why I never worried about taking drugs. I even had to be perscriped a low grade of Xanax while on this because I had so much anxiety to the point my heart felt it was going to burst.

I'm going to switch to the b-control pill after my trip at the end of june. Any advice on what I should take? I here lots of warnings on Yaz. I'm hoping to find one with the lowest estrogen, thats what my mom took and was fine. If you take your pills like your supposed to, is it just as affective as the shot? I will take my pill every morning b4 work which is around 10, and on the weekends around 11-12. So if I use that religiously and have my boyfriend pull out It should be nearly impossible to get pregnant right?

Loading...

okay. i was on loestrin 24 for over a year. i went crazy/bipolar. same problem with the boyfriend. he's the best guy in the world and i would scream at him, freak out, get mad for pointless things, get terrible cramps, hot flashes, and did i mention im only 18? then i switched to yaz. everyone is different, but since i switched i haven't freaked out ONCE! i've been on yaz for almost a year now and its great. i dont get emotional over stupid things, though i still have pretty bad cramps =[ but i always have.. but i highly recommend yaz.
Reply

Loading...